# SDR MWEA020405

- Difficulty date: June 17, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118778
- Location: Station 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME STATION 1132 FRAME IS CRACKED AND CORRODED APPROXAMITLY 8 INCHES RIGHT OF UPPER FUSELAGE CENTERLINE.  --  REMOVED DAMAGE FRAME SECTION. FABRICATED FILLERS AND STACKED ANGLES.
